# SDR UIEA200700162

- Difficulty date: April 3, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 360-380 S26R FLOOR WEB CRACK AT SKIN ATT AREA.  CRACKED FLOOR WEB REPAIRED AS PER SRM 51-40-03 FIG 3.
